Aleve Naproxen Sodium 220mg Tablets Pain Reliever/Fever Reducer

Aleve Naproxen Sodium 220mg Tablets Pain Reliever/Fever Reducer

Aleve

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Other Information: Each tablet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: All day strong. Naproxen sodium tablets, 220 mg (NSAID). Strength to last 12 hours. Made in Germany. Uses: Temporarily
...more >>

Ingredients

Active Ingredient (in each tablet)...PurposeNaproxen sodium 220mg (naproxen 200 mg) (NSAID)*...Pain reliever/fever reducer.*nonsteroidal anti-inflammatory drug Inactive Ingredients: FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.

Directions

Directions:• do not take more than directed • the smallest effective dose should be used • drink a full glass of water with each dose Adults and children 12 years and older:• take 1 tablet every 8 to 12 hours while symptoms last• for the first dose you may take 2 tablets within the first hour• do not exceed 2 tablets in any 8- to 12-hour period• do not exceed 3 tablets in a 24-hour periodChildren under 12 years:• ask a doctor Other Information:• each tablet contains: sodium 220mg• Store at 20-25degC (68-77degF). Avoid high humidity and excessive heat above 40degC (104degF).

Always refer to the actual package for the most accurate information